4-Transitivity and 6-figures in some Moufang-Klingenberg planes
No Thumbnail Available
Date
2006-10-31
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Springer
Abstract
In this paper, the Moufang-Klingenberg plane over a local alternative ring R of dual numbers is studied. It is shown that its collineation group is transitive on quadrangles. It is therefore shown that the coordinatization of these Moufang-Klingenberg planes is independent of the choice of the coordinatization quadrangle. Also, the concept of 6-figures is extended to these Moufang-Klingenberg planes and it is shown that any 6-figure corresponds to only one inversible m epsilon R.
Description
Keywords
4-transitivity, Projective collineation, Moufang-Klingenberg plane, Mathematics
Citation
Çelik, B. vd. (2006). "4-Transitivity and 6-figures in some Moufang-Klingenberg planes". Monatshefte fur Mathematik, 152(4), 283-294.